# SDR 2006UALA01871

- Difficulty date: September 24, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 22,443 hours, 6,109 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE WILL NOT TEST.  BATTERY INOPERATIVE.  REPLACED LEFT OVERWING SLIDE BATTERY.
